|Title||Regularity of area-minimizing currents III: blow-up|
|Publication Type||Journal Article|
|Year of Publication||2016|
|Authors||De Lellis C., Spadaro E.|
|Journal||Annals of Mathematics. Second Series|
|Publisher||Mathematical Sciences Publishers|
|Type of Article||Interior regularity|
This is the last of a series of three papers in which we give a new, shorter proof of a slightly improved version of Almgren?s partial regularity of area minimizing currents in Riemannian manifolds. Here we perform a blow-up analysis deducing the regularity of area minimizing currents from that of Dir-minimizing multiple valued functions.
Ann. of Math. (2) 183 (2016), no. 2, 577–617.